# SDR AALA202507288807

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 39,388 hours, 16,374 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING MECHANISM LOOSE AND NEEDS TIGHTENED. MAINTENANCE TIGHTEN DOOR ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22.
